Heavy bleeding during back to back pills

Patient

Q: Wanted to skip a period so took two contraceptive pill packets back to back. Missed my pill on the 25th December which was around the 7th pill in the second pack and started bleeding on the 26th and haven't taken a pill since as I thought I should just let the period happen. The bleeding is staying heavier for longer though. Will the bleeding stop within a few days like a normal period?

Symptoms:  Heavy bleeding
Doctor

A:   Hello,
This is a typical withdrawal bleeding that you are experiencing after missing the pill. Please stop the pack and follow barrier contraception for this whole month. The heavy bleeding can be reduced by opting for anti-fibrinolytics like Tranexamic acid thrice a day for 5 days, which is available on prescription. This would help reduce the blood loss and even stop it. Start the ext pack from next cycle.
I hope i have answered your query in detail,
wishing you good health,
regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews